Previous |  Up |  Next


polydisk; diagonal mapping; Hardy classes; holomorphic spaces
We present a description of the diagonal of several spaces in the polydisk. We also generalize some previously known contentions and obtain some new assertions on the diagonal map using maximal functions and vector valued embedding theorems, and integral representations based on finite Blaschke products. All our results were previously known in the unit disk.
[1] Aleksandrov, A. V.: Essays on non locally convex Hardy classes. Lecture notes in Mathematics. Springer-Verlag, Complex Analysis and spectral theory V. V. Havin and N. K. Nikolski (1981), 1-99. DOI 10.1007/BFb0096996 | MR 0643380
[2] Amar, E., Menini, C.: A counterexample to the corona theorem for operators on $H^2(D^n)$. Pacific J. Math. 206 (2002), 257-268. MR 1926777
[3] Clark, D.: Restrictions of $H^p$ functions in the polydisk. Amer. J. Math. 110 (1988), 1119-1152. DOI 10.2307/2374688 | MR 0970122
[4] Coifman, R., Meyer, Y., Stein, E.: Some new functional spaces and their applications to harmonic analysis. J. Funct. Anal. 62 (1985), 304-335. DOI 10.1016/0022-1236(85)90007-2 | MR 0791851
[5] Djrbashian, A. E., Shamoyan, F. A.: Topics in the Theory of $A^p_{\alpha}$ Spaces. Leipzig, Teubner (1988). MR 1021691 | Zbl 0667.30032
[6] Duren, P. L., Shields, A. L.: Restriction of $H^p$ functions on the diagonal of the polydisk. Duke Math. J. 42 (1975), 751-753. DOI 10.1215/S0012-7094-75-04262-3 | MR 0402101
[7] Grafakos, L.: Classical and modern Fourier analysis. Prentice Hall (2004). MR 2449250 | Zbl 1148.42001
[8] Jevtic, M., Pavlovic, M., Shamoyan, R.: A note on diagonal mapping theorem in spaces of analytic functions in the unit polydisk. Publ. Math. Debrecen 74/1-2 (2009), 1-14. MR 2490421
[9] Mazya, V.: Sobolev Spaces. Springer-Verlag, New York (1985). MR 0817985
[10] Ren, G., Shi, J.: The diagonal mapping in mixed norm spaces. Studia Math. 2 (2004), 103-117. DOI 10.4064/sm163-2-1 | MR 2047374 | Zbl 1050.32006
[11] Rudin, W.: Function theory in polydisks. Benjamin, New York (1969). MR 0255841
[12] Shamoian, F. A.: Embedding theorems and characterization of traces in the spaces $H^p(U^n),$ $p\in (0,\infty)$. Mat. Sbornik, Russian 3 (1978), 709-725.
[13] Shamoian, F. A.: Diagonal mapping and questions of representations in spaces of holomorphic functions in polydisk. Siberian Math. J. Russian 31 (1990), 197-215. MR 1065594
[14] Shamoyan, R. F.: On the action of Hankel operators in bidisk and subspaces in $H^{\infty}$ connected with inner functions in the unit disk. Doklady BAN, Bulgaria 60 (2007), 929-934. MR 2368752 | Zbl 1145.47025
[15] Seneta, E.: Regularly varying functions. Springer-Verlag, New York (1976). MR 0453936 | Zbl 0324.26002
[16] Shapiro, J.: Mackey topologies, reproducing kernels and diagonal maps on the Hardy and Bergman spaces. Duke Math. J. 43 (1976), 187-202. DOI 10.1215/S0012-7094-76-04316-7 | MR 0500100
[17] Li, Songxiao, Shamoyan, R. F.: On some properties of a differential operator on the polydisk. Banach J. Math. Anal. (2009), 68-84. MR 2461748
[18] Verbitsky, I.: Multipliers in spaces with fractional norms and inner functions. Siberian Math. J. Russian 150 (1985), 51-72. MR 0788329
Partner of
EuDML logo